MAUDE Adverse Event Report: TELEFLEX MEDICAL RANEY CLIPS DISPOSABLE; CLIP, SCALP

TELEFLEX MEDICAL RANEY CLIPS DISPOSABLE; CLIP, SCALP
Model Number IPN028499
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device history review for the product raney clips disposable lot# 73a2100140 investigation did not show issues related to the complaint.
 
Event or Problem Description
Failure description: when applying raney clip it broke into several pieces.2 large pieces were recovered and 1 small piece.However, there was 1 piece that was not found.The surgical field was searched as well as the floor of the or.The irrigation pouch was suctioned out as well.Event occurred when i was at an educational meeting so, this was relayed to me by another rn.Management was paged for further guidance.

Brand Name
RANEY CLIPS DISPOSABLE
Common Device Name
CLIP, SCALP
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key13957539
Report Number3003898360-2022-00110
Device Sequence Number11849776
Product Code HBO
UDI-Device Identifier34026704631811
UDI-Public34026704631811
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/05/2026
Device Model NumberIPN028499
Device Catalogue Number658505
Device Lot Number73A2100140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown